# SDR CA070102003

- Difficulty date: December 23, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Doug C54E-DC
- Aircraft time: 26,180 hours
- Engine: Pwa R20007M2
- Propeller: Hamstd 23E50
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R20007M2
- Part serial: BP701604
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE BEGAN TO RUN ROUGH, DECREASE IN OIL PRESSURE, ENGINE WAS SHUTDOWN AND FEATHERED.  OIL SCREEN PULLED, MODERATE AMOUNT OF ALUMINUM FILINGS, ENGINE REMOVED AND SENT FOR OVERHAUL.  NOTE: SUSPECT LINK PIN (TC NR 20070102003)
